| Model Number |
UNIVERS REVERS TRIAL 39 +3 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06/12/2025, it was reported by a sales representative via (b)(4) that an ar-9530m-03 univers revers trial was badly chipped.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-9530m-03 batch 250164601 laser marked on the device was received for evaluation.- visual inspection noted signs of wear and tear, including damage to the connector holes.- functional testing was not performed due to the damage to the device.- the most likely reason for the reported failure is the wear and tear incurred over repeated usage.The manufacturing date was 2017.- the complaint allegation is confirmed.- refer to the investigation photos.